# SDR ASAA2014121609970

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,449 hours, 1,442 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 13782
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 17,423 hours, 5,307 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.  NR 1 TEMP CONTROLLER BITE PROCEDURE, 21-62 TASK 801 SHOWED ON BIT & PREVIOUS FLT SHOW ZONE TRIM VALVE FAULT.  REPLACED: ZONE TRIM AIR MOD VALVE FOR THE AFT CABIN POSITION. REF: AMM 21-61-21. ZONE TEMP CONTROLLER INTERROGATION CLEAN.  REF: AMM 21-51-00.
